| Catalog Number |
KSAW-6.0-18/38-55-RB-ANL1-HC |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/28/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the tip of the dilator was burred and became impossible to advance further during treatment of superficial femoral artery (sfa) with a contralateral approach from groin in a patient with calcified vessels.It was replaced with another ansel sheath and the procedure was completed without problems.There were no injuries or additional medical intervention reported.